# SDR USAA951326

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Floor Track
- Condition: Corroded
- Location: Bs 727-787
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'Q-3' CHECK VISUAL INSPECTION, FOUND SEVERAL .50 INCH BY 1 INCH CORRODED AREAS, BS 727F TO BS 787, RBL 14, CARGO FLOOR TRACK.  CUT OUT CORRODED TRACK (BEAM) FROM BS 727E PLUS 14 TO BS 807. FABRICATED AND INSTALLED NEW BEAM SECTION AND SPLICES.  REPAIRED PER SRM 53-00-53, FIGURES 202 AND 203, TR 53-10-06.  CORROSION TASK NR C53-208-01.  CORROSION LEVEL 2.  (X)
